Pennsylvania, 2015Damaging Winds in Pennsylvania, July 19, 2015
July 19, 2015 · NWS CLE · 3 events in 2 counties and zones
An area of showers and thunderstorms moved through northwest Pennsylvania ahead of an approaching cold front on the evening of July 19, 2015. These thunderstorms brought down numerous trees, mainly in eastern Crawford County and extreme southeast Erie County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $27,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An area of showers and thunderstorms moved through northwest Pennsylvania ahead of an approaching cold front on the evening of July 19, 2015. These thunderstorms brought down numerous trees, mainly in eastern Crawford County and extreme southeast Erie County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jul 19, 1:38 PM EST, 3 hours 12 minutes earlier.
Area forecast discussion, Jul 19, 1:38 PM EST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
238 PM EDT SUN JUL 19 2015
.SYNOPSIS...
A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA THIS EVENING.
HIGH PRESSURE WILL BUILD OVER NORTHERN OHIO AND NORTHWESTERN
PENNSYLVANIA BRIEFLY ON MONDAY BEFORE ANOTHER COLD FRONT MOVES
ACROSS THE REGION ON TUESDAY. HIGH PRESSURE WILL RETURN FOR THE
MIDDLE PORTION OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
MCV ACROSS CENTRAL INDIANA AND A COLD FRONT THAT IS LOCATED FROM
SOUTHERN ONTARIO ACROSS NW OHIO AND INTO CENTRAL ILLINOIS WILL BE
THE MAIN FACTORS FOR CONVECTIVE DEVELOPMENT THIS EVENING. THIS
OCCURRING AS BETTER JET ENERGY MOVES ACROSS NORTHERN MICHIGAN
THEN INTO ONTARIO TONIGHT. PLENTY OF MOISTURE ACROSS THE AREA
WITH TEMPERATURES WELL INTO THE 80S WHICH PUSHES MIXED LAYER
CAPES INTO THE 2000-3000 RANGE. SO THE INSTABILITY IS THERE
WAITING FOR THE FRONT AND JET ENERGY TO ARRIVE. BEST CHANCES FOR
SEVERE THUNDERSTORMS APPEAR TO BE ACROSS THE SOUTHERN HALF OF THE
AREA IN CLOSER PROXIMITY TO THE MCV. THE MAIN THREAT WILL BE
STRONG DAMAGING WINDS. WE THOUGHT BRIEFLY ABOUT A FLOOD WATCH
ACROSS THE SOUTH BUT BELIEVE THE STORMS WILL MOVE FAIRLY QUICKLY
ACROSS THAT AREA. HOWEVER WILL MENTION LOCALLY HEAVY RAINFALL IN
THE HWO.
THUNDERSTORMS LOOK TO BE SOUTH AND EAST OF THE COUNTY WARNING
AREA BY 10 PM. MOISTURE LEVELS WILL SLOWLY DECREASE IN THE WAKE
OF THE FRONT AS HIGH PRESSURE BRIEFLY TAKES CONTROL OF NORTHERN
OHIO AND NW PA.
IT WILL BE COOLER TONIGHT IN THE WAKE OF THE FRONT WITH LOWS
RANGING FROM THE LOWER 60S NW TO THE MIDDLE 60S SOUTH AND
SOUTHEAST PORTIONS OF THE CWA.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE AREA OF HIGH PRESSURE THAT DIPS INTO THE AREA INT EH WAKE OF
THE FRONT TONIGHT SHOULD BE NUDGED SOUTHWARD ON MONDAY AS ANOTHER
COLD FRONT SWEEPS ACROSS THE CENTRAL AND EASTERN GREAT LAKES
THROUGH THE DAY. NOT AS MUCH MOISTURE TO LIFT WITH THIS FRONTAL
PASSAGE SO HAVE NOT GONE ANY HIGHER THAN ISOLATED/SCATTERED
CATEGORY POPS ACROSS THE REGION. A LARGER AREA OF HIGH PRESSURE
MOVES INTO THE AREA BY TUESDAY MORNING. THERE COULD BE A FEW
LINGERING SHOWERS EARLY TUESDAY BUT THE OVERALL TREND WILL BE FOR
DRIER CONDITIONS INTO WEDNESDAY NIGHT.
HIGHS WILL STILL WARM INTO THE 80S ON MONDAY BUT SLIGHTLY LOWER
HUMIDITY LEVELS WILL MAKE IT FEEL A BIT MORE COMFORTABLE. COOLER
TUESDAY INTO WEDNESDAY IN THE WAKE OF THE STRONGER COLD FRONT.
HIGHS WILL GENERALLY BE IN THE 70S.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN FOR MOST OF THE
EXTENDED PERIOD. AN UPPER LEVEL NORTHWEST FLOW WILL BRING A FEW
DISTURBANCES INTO THE AREA THROUGH THE PERIOD. 12Z GFS SHOWS THE
FIRST SHORT WAVE ON THURSDAY WITH ANOTHER STRONGER WAVE ON SATURDAY.
THE FIRST SYSTEM APPEARS TO BE WEAK AND MOISTURE STARVED. CURRENT
GUIDANCE DOES NOT HAVE VERY HIGH PROBABILITIES OF PRECIPITATION WITH
THIS SYSTEM AND WITH THE DEGREE OF UNCERTAINTY...I WILL LEAVE IT
OUT AT THIS TIME. THE SECOND SYSTEM TOWARDS NEXT WEEKEND WILL BE
MORE VIGOROUS WITH DEEPER MOISTURE. I WILL BRING SCATTERED
THUNDERSTORMS INTO THE FORECAST SATURDAY INTO SUNDAY.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
A COLD FRONT IS APPROACHING THE FORECAST AREA AND IS EXPECTED TO
MOVE THROUGH THE REGION TONIGHT. WITH A WARM MOIST AIR MASS IN
ADVANCE OF THIS FRONT THUNDERSTORMS ARE EXPECTED TO DEVELOP.
INITIAL DEVELOP OCCURRING IN INDIANA IS EXPECTED TO MOVE INTO
WESTERN OHIO 19-20Z AND THEN EXPAND INTO NE OH AND NW PA ~21Z.
SCATTERED CLOUD HEIGHTS 2.5-3KFT WILL CONTINUE WITH BASES 4-5KFT OR
HIGHER THIS AFTERNOON. BRIEF MVFR/IFR EXPECTED WITHIN
THUNDERSTORMS. AS THE FRONT MOVES EAST CONDITIONS SHOULD RAPIDLY
IMPROVE. THIS SHOULD OCCUR 00-04Z ACROSS THE AREA. SOUTHWEST WINDS
10 TO 15 KNOTS THIS AFTERNOON WILL BECOME MORE WESTERLY THIS
EVENING AND SLIGHTLY NORTHWEST OVERNIGHT. WINDS SPEEDS WILL
DECREASE OVERNIGHT BECOMING LESS THAN 10 KNOTS BY 12Z MONDAY.
WINDS WILL GRADUALLY SHIFT BACK TO THE SOUTHWEST LATE MONDAY
MORNING.
OUTLOOK...AREAS OF NON VFR IN SHRA AND TSRA INTO MONDAY THEN
MORE ISOLATED TUE AND WED.
&&
.MARINE...
A COLD FRONT WILL MOVE ACROSS LAKE ERIE OVERNIGHT. SOUTHWEST
WINDS IN ADVANCE OF THIS FRONT WILL SHIFT TO THE WEST AND THEN
SLIGHTLY NORTHWEST OVERNIGHT. WIND SPEEDS WILL VARY FROM 10 TO 15
KNOTS THIS EVENING AND DECREASE TO LESS THAN 10 KNOTS BY MONDAY
MORNING. WINDS WILL BEGIN TO SHIFT BACK TO A LIGHT SOUTHWEST FLOW
ON MONDAY AFTERNOON IN ADVANCE OF OUR NEXT SYSTEM. A STRONGER COLD
FRONT WILL MOVE ACROSS THE LAKE ON EARLY TUESDAY. WINDS WILL SHIFT
TO THE NORTH/NORTHWEST BEHIND THIS FRONT WITH WIND SPEEDS AS HIGH
AS 10 TO 20 KNOTS. HIGH PRESSURE WILL BEGIN TO BUILD OVER THE
WESTERN PART OF THE OHIO VALLEY FOR THE MID TO LATER PART OF THE
WEEK. THIS WILL KEEP A LIGHT NORTHWEST WIND FLOW OVER THE LAKE
THROUGH FRIDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...GARNET
AVIATION...GARNET
MARINE...GARNET
Hazardous weather outlook, Jul 19, 2:35 PM EST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
335 PM EDT SUN JUL 19 2015
OHZ008>014-018>023-027>033-036>038-047-089-PAZ001>003-201945-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
335 PM EDT SUN JUL 19 2015
...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO
SOME MINOR FLOODING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
LEZ142-143-162-163-OHZ003-006-007-017-201945-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-LUCAS-WOOD-
OTTAWA-HANCOCK-
335 PM EDT SUN JUL 19 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
LEZ061-144>149-164>169-201945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
335 PM EDT SUN JUL 19 2015
...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 19, 3:29 PM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
429 PM EDT SUN JUL 19 2015
OHZ047-192115-
KNOX-
429 PM EDT SUN JUL 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KNOX COUNTY...
AT 428 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MOUNT VERNON TO NEAR COSHOCTON...AND MOVING EAST
AT 35 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON...FREDERICKTOWN...GAMBIER...UTICA...CENTERBURG...
DANVILLE...WATERFORD...MARTINSBURG...GANN...AMITY...BLADENSBURG AND
NORTH LIBERTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTH CENTRAL OHIO.
LAT...LON 4024 8248 4027 8248 4027 8274 4028 8275
4035 8274 4035 8265 4055 8264 4055 8235
4057 8218 4024 8220
TIME...MOT...LOC 2028Z 249DEG 29KT 4035 8255 4029 8196
OUDEMANLocal storm report, Jul 19, 3:52 PM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
452 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG VANLUE 40.98N 83.48W
07/19/2015 HANCOCK OH TRAINED SPOTTER
SEVERAL LARGE TREE BRANCHES DOWN IN A CAMPGROUND IN
VANLUE.
&&
GARNETSpecial weather statement, Jul 19, 4:01 PM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
501 PM EDT SUN JUL 19 2015
OHZ019-028-029-192130-
RICHLAND-HURON-CRAWFORD-
501 PM EDT SUN JUL 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HURON...RICHLAND AND
CRAWFORD COUNTIES...
AT 500 PM EDT...A CLUSTER OF STRONG THUNDERSTORM MOVING ACROSS HURON
AND CRAWFORD COUNTIES...MOVING EAST SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...BUCYRUS...GALION...SHELBY...WILLARD...ONTARIO...
CRESTLINE...NEW LONDON...PLYMOUTH...NEW WASHINGTON...CHATFIELD...
GREENWICH...BENTON...SHILOH...NORTH FAIRFIELD...TIRO...NORTH
ROBINSON...OCEOLA...OLIVESBURG AND SHENANDOAH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4099 8311 4099 8283 4109 8283 4115 8267
4122 8235 4107 8234 4106 8244 4099 8244
4095 8241 4082 8242 4078 8238 4072 8238
4070 8311
TIME...MOT...LOC 2100Z 283DEG 25KT 4097 8282
MULLENSpecial weather statement, Jul 19, 4:05 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
505 PM EDT SUN JUL 19 2015
OHZ014-PAZ003-192145-
ASHTABULA INLAND-CRAWFORD-
505 PM EDT SUN JUL 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ASHTABULA AND
WESTERN CRAWFORD COUNTIES...
AT 505 PM EDT...A STRONG THUNDERSTORM WAS NEAR PYMATUNING NORTH...OR
13 MILES EAST OF JEFFERSON...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MEADVILLE...ANDOVER...LINESVILLE...PYMATUNING CENTRAL...PYMATUNING
NORTH...HARMONSBURG...PIERPONT...SAEGERTOWN...CHERRY VALLEY...
CONNEAUTVILLE...CONNEAUT LAKE...SPRINGBORO...VENANGO...CONNEAUT
LAKESHORE...GENEVA AND HARTSTOWN.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHEASTERN OHIO AND NORTHWESTERN PENNSYLVANIA.
LAT...LON 4157 8076 4180 8069 4185 8032 4185 8011
4154 8010
TIME...MOT...LOC 2105Z 269DEG 24KT 4172 8051
OUDEMANSpecial weather statement, Jul 19, 4:28 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
528 PM EDT SUN JUL 19 2015
OHZ010-028>030-036-037-192200-
RICHLAND-MORROW-ASHLAND-LORAIN-MARION-CRAWFORD-
528 PM EDT SUN JUL 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MARION...
NORTHERN MORROW...RICHLAND...SOUTHEASTERN CRAWFORD...ASHLAND AND
SOUTHWESTERN LORAIN COUNTIES...
AT 527 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 6 MILES
SOUTHWEST OF NEW LONDON TO NEAR MANSFIELD TO NEAR GALION TO 8 MILES
NORTHEAST OF MARION...AND MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...ASHLAND...MOUNT GILEAD...GALION...SHELBY...ONTARIO...
LEXINGTON...LOUDONVILLE...NEW LONDON...BELLVILLE...PLYMOUTH...
HAYESVILLE...SAVANNAH...POLK...SULLIVAN...BUTLER...PERRYSVILLE...
SHILOH...LUCAS AND CALEDONIA.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4071 8301 4070 8284 4077 8272 4099 8273
4099 8245 4107 8243 4107 8234 4111 8233
4112 8217 4100 8217 4099 8213 4067 8213
4067 8222 4057 8222 4055 8235 4055 8264
4052 8265 4052 8295
TIME...MOT...LOC 2127Z 291DEG 23KT 4101 8249 4082 8254 4068 8278 4066
8300
MULLENSpecial weather statement, Jul 19, 4:42 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
542 PM EDT SUN JUL 19 2015
PAZ002-003-192245-
CRAWFORD-SOUTHERN ERIE-
542 PM EDT SUN JUL 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ERIE AND EASTERN
CRAWFORD COUNTIES...
AT 541 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAMBRIDGE SPRINGS...OR
13 MILES NORTHEAST OF MEADVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CORRY...TITUSVILLE...UNION CITY...CAMBRIDGE SPRINGS...RICEVILLE...
LINCOLNVILLE...CANADOHTA LAKE...GUYS MILLS...COCHRANTON...HYDETOWN...
MILL VILLAGE...BLOOMING VALLEY...TOWNVILLE...SPARTANSBURG...
VENANGO...ELGIN...CENTERVILLE AND WOODCOCK.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN PENNSYLVANIA.
LAT...LON 4162 7982 4154 7993 4151 7998 4149 8000
4148 8010 4186 8012 4200 7961 4162 7961
TIME...MOT...LOC 2141Z 279DEG 22KT 4179 7998
OUDEMANThunderstorm Wind, Crawford
- When
- July 19, 4:50 PM EST
- Where
- Crawford County, 1.38 mi S of Millers
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 41.800, -80.000
County Dispatch reported thunderstorm winds brought down trees and wires on Miller Station Road.
Thunderstorm Wind, Erie
- When
- July 19, 5:00 PM EST
- Where
- Erie County, 2.14 mi SSE of Union City
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 41.870, -79.840
The public reported large tree limbs brought down by thunderstorm winds south of Union City.
Thunderstorm Wind, Crawford
- When
- July 19, 5:06 PM EST to 5:20 PM EST
- Where
- Crawford County, 0.86 mi NW of Guys Mills to 0.22 mi SSW of Troy Center
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- State Official
- Coordinates
- 41.640, -79.990
Dispatch reported thunderstorm winds brought down trees and power lines at State Route 198 and Guys Mill Road. Trees were also brought down on Route 408 near Archer, on LaBoeuf Trail Road, Meadville Road, and Fauncetown Rd.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat and Heat in Pennsylvania, July 19 to 20, 20152 deaths · 11 events
- Damaging Winds in Florida, July 19, 20151 death · $85,000 · 55 kt wind · 14 events
- Flash Flood in California, July 19, 20151 injured · $50 million · 1 event
- Hail and Damaging Winds in New Hampshire, July 19, 20151 death · 2.5 in hail · 18 events
- Flash Flooding in Illinois, July 19, 20151 death · 2 events
- Flash Flood and Flood in Vermont, July 19 to 20, 2015$1.0 million · 1 in hail · 8 events
- Flash Flooding and Flood in Illinois, July 19, 2015$300,000 · 4 events
- Damaging Wind in Arizona, July 19, 2015$250,000 · 61 kt wind · 1 event
- Damaging Winds in South Carolina, July 19 to 20, 2015$112,000 · 60 kt wind · 7 events
- Flash Flooding and Hail in New York, July 19, 20151 injured · 2 in hail · 43 events
- Lightning Strike in Florida, July 19, 2015$100,000 · 1 event
- Damaging Winds in South Carolina, July 19, 2015$52,000 · 60 kt wind · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 597269, 597271, 597274.